de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Finding Simplices Containing the Origin in Two and Three Dimensions

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons44374

Elbassioni,  Khaled
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons44380

Elmasry,  Amr
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Elbassioni, K., Elmasry, A., & Makino, K. (2011). Finding Simplices Containing the Origin in Two and Three Dimensions. International Journal of Computational Geometry & Applications, 21(5), 495-506. doi:10.1142/S0218195911003779.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0010-122D-3
Abstract
There is no abstract available